Pfizer Australia Gentamicin Recall [Australia]


Australia FlagAustralia/Canberra: Pfizer Australia GentamicinPfizer Australia Pty Ltd. recalls certain batch/lots of Gentamicin Injection BP 80 mg due to suspected higher than expected amounts of Histamine, a serious health hazard. ACCC: http://ht.ly/m1ak30fLlIh

Direct link: https://www.productsafety.gov.au/recall/pfizer-australia-pty-ltd-gentamicin-injection-bp-80-mg-in-2-ml-steriluer-ampoules-in-packs-of-10-or-50

Additional information:
The Australian Competition & Consumer Commission (“ACCC”) reports the following Pfizer Australia Gentamicin are subject to this recall:

  • Pfizer Australia Pty Gentamicin Injection BP 80 mg sold in 2 mL Steriluer ampoules in packs of 10 and 50 with a DIN of AUST R: 11376, as follows:
    • Batch/lot A115 expiry date 30 November 2017
    • Batch/lot A115A expiry date 30 November 2017
    • Batch/lot A115B expiry date 30 November 2017
    • Batch/lot A129 expiry date 31 December 2017
    • Batch/lot A297 expiry date 31 May 2018
    • Batch/lot A316 expiry date 31 August 2018
    • Batch/lot A318 expiry date 31 May 2018
    • Batch/lot A342 expiry date 31 July 2018
    • Batch/lot A394 expiry date 31 October 2018
    • Batch/lot A448 expiry date 31 December 2018

==> No barcodes, UPCs, APNs or other identification numbers were listed with this recall notification.

Please consult the photograph above for details of the drugs’s packaging, design and retail presentation. Additional images of the recalled Gentamicin are pictured on the Web site above.

According to the ACCC, this recall was initiated after it was suspected that the affected batch/lots of Gentamicin Injection may contain higher than expected amounts of Histamine, a situation that may cause a serious allergic reaction leading to Anaphylaxis.

Histamine injected intravenously or intramuscularly can potentially lead to signs and symptoms of hypersensitivity reactions, including severe allergic reaction (Anaphylaxis). The risk of this occurring is increased for patients who are children and patients with severe kidney impairment.

If you believe you have purchased or have in your possession any of the recalled drugs, please do not use them or administer them in a clinical environment. Instead, kindly return the product to the distributor where it was purchased for a full refund/exchange.

==> To see other recalls and notifications caused by suspected contaminated, adulterated or mislabelled Drugs, please search for “drug” using the Search Box at the top of this page.

___________________________________________________________

More information about this recall:
ACCC PRA number: 2017/16365
Recalls Direct RIN: 9296-2017
Want to read more about this recall?
==> Please click on the links above to visit the originating site.
Want to read more about other recalls?
==> Please click on the links below.

General information:
More recalls? Back to the main Recalls Direct page:
==> http://www.RecallsDirect.com/
About the Recalls Direct service:
==> http://wp.me/P2bVty-2
Visit the Living Safely site:
==> http://www.LivingSafely.org/
Report an unsafe product you purchased in Australia [external: new window opens]:
==> https://www.productsafety.gov.au/contact-us/for-consumers/report-an-unsafe-product
Search for a recalled product on the ACCC Web site [external: new window opens]:
==> http://www.productsafety.gov.au/recalls/browse-all-recalls

We welcome your feedback:
Want to e-mail or share this recall?
==> Simply use the “Share this” options below.
Is this recall relevant to you? Please let us know!
==> Click on the “Like” button below.
E. & O. E.

___________________________________________________________

Advertisements
%d bloggers like this: